Rocky Mountain Journal of Mathematics

On the Lupaş $q$-Analogue of the Bernstein Operator

Sofiya Ostrovska

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 36, Number 5 (2006), 1615-1629.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069386

Digital Object Identifier
doi:10.1216/rmjm/1181069386

Mathematical Reviews number (MathSciNet)
MR2285304

Zentralblatt MATH identifier
1138.41008

Subjects
Primary: 41A10: Approximation by polynomials {For approximation by trigonometric polynomials, see 42A10} 41A36: Approximation by positive operators

Keywords
Bernstein polynomials $q$-binomial coefficients q -binomial coefficients convergence

Citation

Ostrovska, Sofiya. On the Lupaş $q$-Analogue of the Bernstein Operator. Rocky Mountain J. Math. 36 (2006), no. 5, 1615--1629. doi:10.1216/rmjm/1181069386. https://projecteuclid.org/euclid.rmjm/1181069386


Export citation

References

  • G.E. Andrews, R. Askey and R. Roy, Special functions, Encyclopedia Math. Appl., vol. 71, Cambridge Univ. Press, Cambridge, 1999.
  • S.N. Bernstein, Démonstration du théorème de Weierstrass fondée sur la calcul des probabilités, Commun. Soc. Math. Charkow, 13 (1912), 1-2.
  • E.W. Cheney, Introduction to approximation theory, Chelsea, New York, 1984.
  • S. Cooper and S. Waldron, The eigenstructure of the Bernstein operator, J. Approx. Theory 105 (2000), 133-165.
  • A. Il'inskii and S. Ostrovska, Convergence of generalized Bernstein polynomials, J. Approx. Theory 116 (2002), 100-112.
  • X. Li, P. Mikusiński, H. Sherwood and M.D. Taylor, On approximation of copulas, in Distributions with given marginals and moment problem (V. Benes, J. Stepan, eds.), Kluwer Acad. Publ., Dordrecht, 1997.
  • G.G. Lorentz, Bernstein polynomials, Chelsea, New York, 1986.
  • A. Lupaş, A $q$-analogue of the Bernstein operator, University of Cluj-Napoca, Seminar on numerical and statistical calculus, No. 9, 1987.
  • S. Petrone, Random Bernstein polynomials, Scand. J. Statist. 26 (1999), 373-393.
  • G.M. Phillips, Bernstein polynomials based on the $q$-integers, Annals Numer. Math. 4 (1997), 511-518.
  • --------, A generalization of the Bernstein polynomials based on the $q$-integers, ANZIAM J. 42 (2000), 79-86.
  • V.S. Videnskii, Bernstein polynomials, Leningrad State Pedagogical University, Leningrad, 1990 (in Russian).